# SDR AALA201804029018

- Difficulty date: April 1, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 23,348 hours, 8,621 cycles
- Engine: Iae V2533A5
- Engine time: 16,821 hours, 6,396 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 16,821 hours, 6,396 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED, HIGH ENGINE TEMPERATURE,  EGT OVER LIMIT.  REPLACED THE 1 ENGINE IAW 26L40071004 AND 26L00071015. SYSTEM TESTED NORMAL.  AIRCRAFT WAS GROUNDED.
